MAUDE Adverse Event Report: ZIMMER DENTAL IMPL SCR-V SBM 3.7MM 3.5M M 10MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL SCR-V SBM 3.7MM 3.5M M 10MM; DENTAL IMPLANT
Model Number SVB10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Osteolysis (2377)
Date of Event 10/04/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported that the dental implant located in position #23 failed due to peri-implantitis.The dental surgical procedure was not completed with another implant.Symptoms as a result of the event: inflammation.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient age and date of birth unknown / not provided.Patient weight unknown / not provided.Additional pma/510(k) number ¿ k011028|k013227.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost non-existent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
IMPL SCR-V SBM 3.7MM 3.5M M 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14876456
Report Number0002023141-2022-01678
Device Sequence Number14720879
Product Code DZE
UDI-Device Identifier00889024018020
UDI-Public(01)00889024018020(17)220831(10)63736801
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K061410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberSVB10
Device Catalogue NumberSVB10
Device Lot Number63736801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Initial Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale